# SDR SWAA2022072720305

- Difficulty date: June 18, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 45; W.L. 165. / [01] CRACKED ON UPPER ATTACH ANGLE B.S. 663 LOWER COMPOSITE BULKHEAD AT L.B.L. 45; W.L. 165. P/N 111A1322-5; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED UPPER ATTACH ANGLE B.S. 663 LOWER COMPOSITE BULKHEAD AT W.L. 165. P/N 111A1322-5 I.A.W. SRM 51-40-02-0G-0.;[04] CORRECTED STRUCTURAL CLASSIFICATION;[05] RECEIVED ATTACH ANGLE ITEM HFAB53-AA-002; LOT. 1484408-1. LOCATED AND DRILLED ATTACH ANGLE LOCATED BTW BS.663 LBL 5 - LBL55 WL 165 I.A.W. SRM 51-40-05-0G-0; DWG# 111A1000. OK TO APPLY TREAT AND PRIME ATTACH ANGLE.;[10] INSTALLED ATTACH ANGLE LOCATED BTW BS.663; LBL 5 - LBL55; WL 165 I.A.W. SRM 51-40-02-0G-0; DWG# 111A1000.
